A note on fuzzy semi-irresolute and strongly irresolute Functions
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 355-366
Printed June 1, 2003
Seong Hoon Cho, Jae Keun Park
Hanseo University, Hanseo University
Abstract : In this paper, we have some characterizations of fuzzy semi-irresolute and strongly irresolute functions.
Keywords : fuzzy regular semi-open sets and fuzzy semi-$\theta$-open sets
MSC numbers : 54B05, 54B10, 03E72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd